MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. CRANIAL DRILL BITS AND ACCESSORIES

AD-TECH MEDICAL INSTRUMENT CORP. CRANIAL DRILL BITS AND ACCESSORIES
Model Number DDK2-2.4-30X
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2020-00002 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occurred, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.Mdr-2183456-2020-00002 was submitted as a conservative measure due to the recalls tied to this issue.
 
Event or Problem Description
On (b)(6) 2017 a customer informed us that upon opening a box of drill bits the actual product in the box was a different size drill bit.They had additional drill bits on the shelf and proceeded the case as scheduled without incident.

Brand Name
CRANIAL DRILL BITS AND ACCESSORIES
Common Device Name
DRILL BIT
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek, wi
MDR Report Key9701836
Report Number2183456-2020-00002
Device Sequence Number16635270
Product Code HBE
UDI-Device Identifier00841823101167
UDI-Public(01)00841823101167(17)190801(10)0111664208140649
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberDDK2-2.4-30X
Device Catalogue NumberDDK2-2.4-30X
Device Lot Number208140649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2183456-12202017-001-R
Patient Sequence Number1